Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

I have been taking celstamine 3x a day for a month ? Is there possibilities of any side effects ?

i have been taking celstamine 3x a day for a month now due to my allergies. it takes away the itch, and im healing. will there be side effects coz ive taken it for a month?
Asked On : Tue, 9 Mar 2010
Answers:  1 Views:  942
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

Yes, this drug may require gradual dose reduction- Tapering of dose, if consumed for long periods. Not advisable for prolonged use.

Answered: Sat, 13 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor